# SDR RAIA0006019

- Difficulty date: June 20, 2000
- Submitted: June 28, 2000
- Operation: Air carrier
- Aircraft: N807HK
- Make and model: Emb EMB-145
- Aircraft serial: 145119
- Aircraft time: 2,183 hours, 1,742 cycles
- System (JASC): 2430 · DC Generating System
- Part: Gcu
- Part number: 51525014A
- Condition: Failed
- Location: Apu
- Part time: 207 hours, 156 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: D

## Discrepancy

6305-BOS-APU  GENERATOR FAILED ON TAXI OUT.  MAINTENANCE INSPECTED AND REPLACED APU GCU.
